# SDR VNAA2012123100017

- Difficulty date: December 31, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 20,754 hours, 21,049 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 1098047
- Part serial: 1153
- Condition: Failed
- Location: Apu
- Part time: 15,719 hours, 16,106 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, CREW STARTED APU, TRANSFERRED BLEEDS AND SMELLED OIL SMELL AND SAW APU ITT IN YELLOW.  CREW REPORTED SMELL GETTING WORSE AND TRANSFERRED BLEEDS BACK TO ENGINES AND THEN GOT APU FIRE FAIL AMBER MESSAGE.  CREW TURNED OFF APU AND LANDED WITHOUT INCIDENT.  APU DOOR INHIBIT MESSAGE WAS SUBSEQUENTLY REPORTED.  MAINTENANCE TROUBLESHOT APU, REMOVED AND REPLACED APU LCV (LOAD CONTROL VALVE) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
